# SDR ABXA010491

- Difficulty date: September 4, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 69,706 hours, 81,801 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 5912995503
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT EMERGENCY EXIT DOOR INNER JAMB WAS CRACKED ON UPPER INTERIOR AFT CORNER ADJACENT TO HANDLE.  MAINTENANCE REPAIRED THE AREA IAW DC-9 SRM 52-05.
